# SDR WTAA960222

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 788
- System (JASC): 5280 · Landing Gear Doors
- Part: Gear Door
- Condition: Bird Strike
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

VIS - BIRD STRIKE TO RIGHT MAIN GEAR DOOR ON LANDING.  AIRCRAFT FERRIED TO FAT.  MAINTENANCE INSPECTED RIGHT MAIN GEAR DOOR FOR DAMAGE.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
